MAUDE Adverse Event Report: Biosense Webster Inc VIZIGO; Introducer, Catheter

Biosense Webster Inc VIZIGO; Introducer, Catheter
Catalog Number D138502
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation procedure with a vizigo sheath and the patient experienced vein perforation that required balloon deployment.The vizigo sheath was transeptal and when changing to a faradrive sheath, the iliac vein was perforated.The patient was hypotensive.The vizigo wire was being used at that time.The vein was reported to have been stented (then reported that an aortic balloon was used to stop the bleed).No ablation was performed.Physician¿s opinion is that something during the sheath exchange causes the incident.
 
Additional Manufacturer Narrative
Device investigation details: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.However, if the product is received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Note: for field d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.#(b)(4).

Brand Name
VIZIGO
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Freudenberg Medical LLC
2301 centennial blvd
jeffersonville IN 47130
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50885025
Report Number3013300026-2026-03145
Device Sequence Number10667641
Product Code DYB
UDI-Device Identifier10846835016277
UDI-Public(01)10846835016277
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170997
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD138502
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown